# SDR 2000ZZZX267

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600DT
- Make and model: Lear 35LEAR
- Aircraft serial: 35017
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 501113202
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAILED IN-FLIGHT, AIRCRAFT WOULD NOT DESCEND USING PRIMARY TRIM.  CREW HAD TO USE SECONDARY TRIM TO RETURN TO DEPARTURE AIRPORT.  AFTER COMPLETING CHECKLIST, CREW WENT BACK TO PRIMARY TRIM.
